# SDR FDEA201407111720

- Difficulty date: July 11, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Part number: 146N10242
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 1661 STRINGER 5L.  THE REINFORCEMENT ANGLE IS GOUGED REMOVED GOUGE IAW SRM 51-10-02 FOUND CHORD TO BE OUT OF LIMITS IAW SRM 53-00-07 FIG 101 DETAIL II.  R & R FAIL SAFE CHORD IAW SRM 51-40-02 & DWG 146N1024.  MAJOR REPAIR.
